Ask an expert
Question

23 Aug 2007

JITTERY VERY ODD FEELING
Dear Cybershrink,

I am a 30 year old male, have a history of Anxiety. But it's a long time now since this has affected me. Yesterday afternoon, I went on my 30minute jog, and later had a shower and went straight to bed. As I sat in bed, I just started feeling all jittery. A soon as I felt something I got panicky. It's like these "little" panick attacks. It's this sudden feel of andrenaline rush. I can't seem to understand this.

Even this morning it felt weired. It's like this edgy feeling.

What is this?

PS: I took a Xanor SR this morning 0.5mg - got it from the Pharmacy. Will this help? Also I am on Micardis 40mg for Mild BP. CAn these medications go together?
Answer 764 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Sounds a disturbing expwerience, M. Could be a chemical reation to the exercise, though you imply this 30 minutes jog is your routine, rather than anything out of the ordinary. Overall it still sounds like anxiety. Bicardia could damp the physical expressions of some anxiety symptoms without helping the uneasyness, Xanor could relieve the anxiety in general. If this persists, it might be best to see at least your GP
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20011 votes
Vote